# SDR AALA20160315007

- Difficulty date: March 15, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A8126Y29
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RT TRANSITION PANEL CORRODED FROM STATION 492 - 500A.  REPLACED TRANSITION PANEL IAW SRM 51-10-02-0G PARAGRAPH 9 & EA 258819.  ACFT IN BASE MX.
